No Cover Image

Journal article 259 views 91 downloads

Framed motives of algebraic varieties (after V. Voevodsky)

Grigory Garkusha Orcid Logo, Ivan Panin

Journal of the American Mathematical Society, Volume: 34, Issue: 1, Pages: 261 - 313

Swansea University Author: Grigory Garkusha Orcid Logo

  • 54023.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivative License (CC-BY-NC-ND).

    Download (370.99KB)

Check full text

DOI (Published version): 10.1090/jams/958

Published in: Journal of the American Mathematical Society
ISSN: 0894-0347 1088-6834
Published: American Mathematical Society (AMS) 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 261
End Page: 313